# SDR SWAA2021090300888

- Difficulty date: August 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB R/H AFT SHIELD; BS 500+14; RBL 24; WL 156 (MARKED) ; / [01] DAMAGE FOUND ON FCB SHIELD BS 500+14; RBL 24; WL 156. P/N 143A8126-19 FOUND TO BE OUT OF LIMITS ON SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] REMOVED FCB AFT SHIELD BS 490-500A RBL 24 IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW FCB AFT SHIELD BS 490-500A RBL 24 P/N 143A8126-19 IAW SRM 51-40-05-0G-0 AND DRAWING#143A0080.; [04] VERIFIED CORRECTIVE ACTION #3.; [05] VERIFIED OK TO INSTALL; [06] VERIFIED OK TO INSTALL; [07] INSTALLED FCB R/H AFT SHIELD; BS 500+14; RBL 24; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DRAWING: 143A0080.; [08] UPDATED PARTS USAGE; [09] VERIFIED AFT SHIELD INSTALL PER SRM AND DWG.
